# SDR AALA202407021312

- Difficulty date: July 1, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N338RS
- Make and model: Boeing 737823
- Aircraft serial: 44458
- Aircraft time: 12,090 hours, 4,470 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Fwd Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD ENTRY DOOR GIRT BAR IS VERY DIFFICULT TO PUT INTO ARMED POSITION AND TO DISARM. SECURED FORWARD ENTRY DOOR SLIDE PACK ,OPERTIONAL CHECK GOOD. PER AMM 25-66-02.
